Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Further Contribution to the Numerical Evaluation of Certain Multivariate Normal Integrals

Peter Ihm
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 23, No. 2 (May, 1961), pp. 205-206
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25049151
Page Count: 2
  • Download ($43.95)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
205
    205
  • Thumbnail: Page 
206
    206